Search Results

You are looking at 21 - 30 of 211 items for :

  • "Translation" x
  • Mathematics and Statistics x
  • All content x
Clear All

be a pow r of a prim .Wh n č is a primitiv element in GF (q 2)then {-.by a th orem of R.C.Bose and S.Chowla,i.e.th sumsO.Moreno has prov d the xistenc of primitiv quadratics 2 -+g ov r GF (q).I prov that the numb r of b .B (q,.)with b relativ ly prime to q 2 -1istwic th numbr of Mor no quadratics over GF (q)(Corollary 2).If . is a root of a Moreno quadratic,then

Restricted access

Abstract  

We advance the following hypothesis with respect to the construction of scientific knowledge: a) a scientific article may be seen as bringing together differing knowledge networks within the same experimental context; b) the researcher attempts to prove the existence of objective links within this context. This process allows the researcher to link or associate his own subjective proposals to those that are verifiably objective relationships for all researchers. Researchers consolidate the relationships put forward by others accordingly. There is a statistic method which makes it possible to demonstrate these dynamics, i.e., co-word analysis. This method, applied to articles on autism, has provided results that support this hypothesis. The methods brought to bear by the majority of researchers follow these general dynamics.

Restricted access

Suciu, A. , Translated tori in the characteristic varieties of complex hyperplane arrangements. Arrangements in Boston: a Conference on Hyperplane Arrangements (1999). Topology Appl. , 118 (2002), no. 1–2, 209–223. MR 2002j :32027

Restricted access

Introduction Funders of health research increasingly recognise the need both to understand the translation of biomedical research into improved healthcare and to assess the extent to which these wider impacts or benefits to

Restricted access

bibliometric assessment would count as collaboration only those activities that translate into a joint paper, there are certainly other peripheral or indirect forms of intellectual exchange that are not reflected in formal co-authorship, and yet represent

Restricted access
Acta Mathematica Hungarica
Authors: Afshin Amini, Babak Amini, Ehsan Momtahan, and Mohammad Hassan Shirdareh Haghighi

Abstract

We associate a graph Γ+(R) to a ring R whose vertices are nonzero proper right ideals of R and two vertices I and J are adjacent if I+J=R. Then we try to translate properties of this graph into algebraic properties of R and vice versa. For example, we characterize rings R for which Γ+(R) respectively is connected, complete, planar, complemented or a forest. Also we find the dominating number of Γ+(R).

Restricted access

Applied Mathematics 20 Pergamon Press New York–Oxford–Paris translated from German. [2] Golubov , B. I. 1964 On Fourier series of continuous functions with respect

Restricted access

Abstract

For a Banach space B of functions which satisfies for some m>0
∗
a significant improvement for lower estimates of the moduli of smoothness ω r(f,t)B is achieved. As a result of these estimates, sharp Jackson inequalities which are superior to the classical Jackson type inequality are derived. Our investigation covers Banach spaces of functions on ℝd or for which translations are isometries or on S d−1 for which rotations are isometries. Results for C 0 semigroups of contractions are derived. As applications of the technique used in this paper, many new theorems are deduced. An L p space with 1<p<∞ satisfies () where s=max  (p,2), and many Orlicz spaces are shown to satisfy () with appropriate s.
Restricted access